# SDR CALA2015110394775

- Difficulty date: October 24, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 70,903 hours, 26,763 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY BLOWER VENT HAS AREA OF SHEET METAL DAMAGE & CORROSION TO ACFT SKIN.  INSTALLED INTERIM REPAIR IAW ECRA 5341-01071 PART 1.  TIME LIMITED REPAIR, REMOVE ACFT FROM SERVICE ON APRIL 23 2016, UNLESS A NEW RDAS IS RECEIVED.
